# SDR MASA200700559

- Difficulty date: September 7, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 25,239 hours, 24,753 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Part serial: 13971
- Condition: Faulty
- Location: Lavatory
- Part time: 5,173 hours, 4,413 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR GOES OFF RANDOMLY.  MX REPLACED SMOKE DETECTOR.
